# SDR USAAD96004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H146
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

SYR - FL 1146 - ON APPROACH, CREW SELECTED GEAR DOWN AND THE LEFT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE.  CREW RECYCLED GEAR WITH SAME RESULT.  NO WARNING HORN SOUNDED AND NO RED LIGHT ILLUMINATED.  GEAR WAS VERIFIED DOWN AND LOCKED THROUGH VIEW PORT.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOWNLOCK SWITCH AND PROGRAMMED THE GEAR HARNESS FOR REPLACEMENT.  (M)
